MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GTK17, ALEXIS CES W 12X100 KII BAL BLNT; GCJ

APPLIED MEDICAL RESOURCES GTK17, ALEXIS CES W 12X100 KII BAL BLNT; GCJ
Model Number GTK17
Medical Device Problem Codes Break (1069); Torn Material (3024)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of the investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Myomectomy- "during use of the device the surgeon made a small incision with the surgical scissors in the alexis ces bag during specimen morcelation." type of intervention: "unknown." patient status: "unknown.".
 
Additional Manufacturer Narrative
Additional information requested and received.Patient status: "the patient status is okay.No cancerous cells where discovered in the specimen" investigation summary: all components of the alexis contained extraction system were returned for evaluation.Upon visual inspection, engineering noted several cut marks on the guard.Engineering performed a water fill test to identify damage of the bag and found one cut on the bottom portion of the bag.The cut was examined under a microscope and appeared to be a small v-shaped line in profile.Engineering confirmed the complainant's experience that the event device was damaged by scissors.The instructions for use (ifu) states "the specimen containment bag is not intended to come into contact with sharp or traumatic instrumentation and cutting devices." and cautions the user to "use a scalpel to manually morcellate the specimen, with care taken to not grasp or cut the bag." in accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then the supplemental report will be submitted to the fda.

Brand Name
GTK17, ALEXIS CES W 12X100 KII BAL BLNT
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5788311
Report Number2027111-2016-00523
Device Sequence Number13722269
Product Code GCJ
UDI-Device Identifier20607915134826
UDI-Public(01)20607915134826(17)190203(30)01(10)1268091
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K142427
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/03/2019
Device Model NumberGTK17
Device Catalogue Number700314020
Device Lot Number1268091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/12/2016
Supplement Report FDA Received Date10/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1